My Tinnitus Improves After Lifting a Dumbbell, and Antihistamines Made It Temporarily Disappear

Discussion in 'Support' started by Isra, May 6, 2021.

    1. Isra

      Isra Member

      Tinnitus Since:
      2017
      Cause of Tinnitus:
      Sinus infection / allergies
      Hello!

      My tinnitus started when I was 17 after a cold / sinus infection (I don't know what the cause is, but I don't think it's noise induced since I was not the type to go to parties or wear earphones). I'm 21 now.

      Anyway, whenever I'm lifting a 1 or 2 kg dumbbell and do some exercises, my tinnitus seems to decline and I don't know why that is.

      My neck is also stiff. I went to a physiotherapist and chiropractor for this, it helped short term but the tinnitus came back.

      Whenever I do these exercises, it seems like when I swallow, more air can 'come out of my ear', I don't really know how to describe it, but my ear feels less full.

      Another thing is, I've once used my antihistamine tablets for one week and my tinnitus went completely away for a couple of days. But after I stopped taking the tablets, it came back. I do have allergies / asthma induced allergy.

      I don't know what I should think of these discoveries. What do you guys think?
       
    2. Matchbox
      Wishful

      Matchbox Member

      Location:
      BC Canada
      Tinnitus Since:
      August 2020
      Cause of Tinnitus:
      Noise Induced, Prednisone (drones), Barotrauma (distortions)
      Sounds blood pressure related if those things help.
       
    3. Lukee

      Lukee Member Podcast Patron Benefactor Ambassador

      Location:
      Toronto, Canada
      Tinnitus Since:
      01/2021
      Cause of Tinnitus:
      Wim Hof Breathing Exercises
      I agree with @Matchbox. Exercising will increase circulation and blood pressure and so can antihistamines. You might have a circulation issue or low blood pressure. Have you checked out your BP lately?
       
      • Agree Agree x 1
    4. Matchbox
      Wishful

      Matchbox Member

      Location:
      BC Canada
      Tinnitus Since:
      August 2020
      Cause of Tinnitus:
      Noise Induced, Prednisone (drones), Barotrauma (distortions)
      Antihistamines won't increase blood flow on their own but would limit certain inflammation from allergens.

      Is it Diphenhydramine that gave you the positive effect, because that could just be CNS depression instead?
       
    5. Raphael7713
      Alone

      Raphael7713 Member

      Location:
      Stockholm, Sweden.
      Tinnitus Since:
      January 14, 2017.
      Cause of Tinnitus:
      Not sure
      Me and my friend once had a running contest on who runs the fastest. After I ran I was completely exhausted and had that blood taste in my mouth and my heart was pumping like a maniac. Then I noticed how my tinnitus had completely disappeared for 10-20 minutes because of the running. So I've experienced something similar.
       
Loading...

Share This Page